# SDR A6WA201441747

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,304 hours, 26,259 cycles
- Engine: Ge CF343B1
- Engine time: 24,077 hours, 22,552 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

IDG WIRE TB208-1 ROUTED AGAINST THE PYLON SEPARATOR PN 601R37138-20 ON PANEL 422DB CAUSING AN EVENTUAL ARC & HOLE THROUGH THE SEPARATOR & DAMAGE TO THE WIRE.  WIRE & SEPARATOR WERE REPLACED.  THIS WAS DISCOVERED WHILE PERFORMING A ROUTINE RT ENG CHANGE.
